Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``Distance between toroidal surgeries on hyperbolic knots in the $ 3$-sphere''


Author: Masakazu Teragaito
Journal: Trans. Amer. Math. Soc. 361 (2009), 3373-3374
MSC (2000): Primary 57M25
Published electronically: January 27, 2009
Original Article: Trans. Amer. Math. Soc. 358 (2006), 1051-1075.
MathSciNet review: 2485432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25

Retrieve articles in all journals with MSC (2000): 57M25


Additional Information

Masakazu Teragaito
Affiliation: Department of Mathematics and Mathematics Education, Hiroshima University, 1-1-1 Kagamiyama, Higashi-hiroshima, Japan 739-8524
Email: teragai@hiroshima-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04942-3
PII: S 0002-9947(09)04942-3
Received by editor(s): October 10, 2008
Published electronically: January 27, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.